# SDR CA100706004

- Difficulty date: June 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 208
- Aircraft time: 7,634 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 26120591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD CRACKED AT LOWER LIGHTENING HOLES.
